# SDR SWIA200312200

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 5,050 hours, 3,919 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4190
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 5,026 hours, 3,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, GOT ''R SPOILERON'' AND ''SPOILERON FAULT'' MSGS.  REMOVED AND REPLACED RIGHT SPOILERON INBOARD PCU IAW 27-62-01.  LEAK AND OPS CHECK GOOD.
